# SDR SIMA20220429013

- Difficulty date: April 29, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Gouged
- Location: Fr20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE GALLEY AREA, THE R/H FLOOR SEAT TRACK IS GOUGED BETWEEN FRAMES 20-21.(MAJOR REPAIR)-C/A- REMOVED AND REPLACED THE RH FLOOR SEAT TRACK IN THE GAILEY AREA BETWEEN FR20-21 AW EMB 175 SRM 51-40-06, 51-41-01, 51-43-03,51-43-04
